Just to weigh in with a similar experience -- I also started having terrible dizziness and nausea following Mirena removal. Though a lot of women experience brain fog and dizziness while Mirena is in, I did not, however, I did have a lot of stomach issues with Mirena that persist to this day.
The dizziness didn't start for me until 6 months after removal. I still am somewhat convinced it was a result of the use of progesterone cream to balance my hormones post-mirena, but can't be completely sure. I'm now 8.5 months post Mirena and the dizziness is present, but has faded significantly, about 80%. I'm not 100% sure it was the progesterone cream, because for me, the "crashes" seem to consist of a month or so of an intense new symptom. I had a 3 month crash that consisted of severe heartburn, reflux, and nausea, none of which I had experienced before (wekk except the nausea) and these symptoms also faded after about 2 months. I will occasionally get heartburn now, but it will usually only last for part of the day, and then disappear.
Hang in there! I'm having new symptoms now as well (A never-ending UTI and stomach infection!!!) and a relapse of my old Mirena symptoms, but I'm trying to remain optimistic. Generally, all this stuff seems to pass with time.
Hang in there!